# SDR F3LA98157

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACK IN NR 5 SLAT CENTER UPSTOP CUT-OUT FIXED LEADING EDGE SKIN.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPLACMENT PARTS AND REPAIRED PER SRM 51-30-2 AND ER 98-0693.  CYCLES:  1,941.  (X)
